Items where Department is "Mathematics" and Year is 2008

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type | No Grouping
Jump to: A | B | D | M | P | Z
Number of items: 12.

A

Albeverio, S. and Mazzucchi, S. (2008) Infinite dimensional oscillatory integrals with polynomial phase function and the trace formula for the heat semigroup. UNSPECIFIED. (Unpublished)

Alonso Rodriguez, Ana and Valli, Alberto and Vazquez Hernandez, Rafael (2008) A formulation of the eddy-current problem in the presence of electric ports. UNSPECIFIED. (Unpublished)

Alonso Rodriguez, Ana and Vazquez Hernandez, Rafael (2008) Iterative methods for the saddle-point problem arising from the HC /EI formulation of the eddy current problem. UNSPECIFIED. (Unpublished)

B

Bonaccorsi, Stefano and Mastrogiacomo, Elisa (2008) Analysis of the stochastic FitzHugh-Nagumo system. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Mastrogiacomo, Elisa (2008) Large deviation principle for stochastic FitzHugh-Nagumo equations on networks. UNSPECIFIED. (Unpublished)

Brunetti, Romeo and Franceschini, Lorenzo and Moretti, Valter (2008) Topological features of massive bosons on two dimensional Einstein space-time. I: Spatial approach. UNSPECIFIED. (Unpublished)

D

Dappiaggi, Claudio and Moretti, Valter and Pinamonti, Nicola (2008) Distinguished quantum states in a class of cosmological spacetimes and their Hadamard property. UNSPECIFIED. (Unpublished)

M

Mazzucchi, Sonia (2008) Feynman Path Integrals for the Inverse Quartic Oscillator. UNSPECIFIED. (Unpublished)

Moretti, Valter and Di Criscienzo, Roberto (2008) Local flatness and geodesic deviation of causal geodesics. UNSPECIFIED. (Unpublished)

P

Perotti, A. (2008) Dirichlet problem for pluriholomorphic functions of two complex variables. In «J. Math. Anal. Appl.», vol. 337, n. 1 Elsevier, pp. 107-115.

Perotti, Alessandro (2008) An application of biregularity to quaternionic Lagrange interpolation. Conference Proceedings ; 1048 . American Institute of Physics, pp. 691-694.

Z

Ziglio, Giacomo (2008) SPDEs with Random Dynamic Boundary Conditions. UNSPECIFIED thesis, UNSPECIFIED.

This list was generated on Wed Oct 22 01:02:04 2014 CEST.